Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23485

Dürr, M; Okonek, C (2009). Relations for virtual fundamental classes of Hilbert schemes of curves on surfaces. Advances in Geometry, 9(2):219-231.

[img]
Preview
Accepted Version
PDF
195kB

View at publisher

Abstract

In [Dürr, Kabanov, Okonek, Topology 46: 225–294, 2007] we constructed virtual fundamental classes for Hilbert schemes of divisors of topological type m on a surface V, and used these classes to define the Poincaré invariant of V:

We conjecture that this invariant coincides with the full Seiberg–Witten invariant computed with respect to the canonical orientation data.

In this note we prove that the existence of an integral curve C V induces relations between some of these virtual fundamental classes . The corresponding relations for the Poincaré invariant can be considered as algebraic analoga of the fundamental relations obtained in [Ozsváth, Szabó, Ann. of Math. 151: 93–124, 2000].

Citations

Altmetrics

Downloads

28 downloads since deposited on 05 Nov 2009
3 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:May 2009
Deposited On:05 Nov 2009 13:36
Last Modified:04 Dec 2013 11:56
Publisher:De Gruyter
ISSN:1615-715X
Publisher DOI:10.1515/ADVGEOM.2009.014
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2523841

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page